13 Apr 2011
Since it is an opiate, a narcotic for pain I have a long history of chronic pain and have had to have medication changed about I can tell you that I have medications make me sleepy but just till I adjust to the dose, if it continued to do this and I did not have pain control then I would think it is time for me and the doctor to have a talk. Pain control is one thing I know people are different it and affects people different but I feel whatever the case if it isn't helping me cope with the pain I am fortunate to have a physician that I would feel comfortable to talk with I wish you the best-
15 May 2012
Sorry, this is kinda long, but I think it might help you!
My husband and I just got home from a check-up with his pain doc. and he was taking Butran (Buprenorphine or subutex patches) for pain because he has a history of abuse and he can't take naloxone. He had been taking subutex sublingual before but our insurance wouldn't pay for them because of the potiental for abuse ( you gotta love the reasoning behind that one, right?) Anyway, he started acting really depressed and started getting mad at everything, So..I looked up Butran's side effects and other info on drugs.com and sure enough one of the serious side effects was "sudden change in mood or behavior" and that could happen because the patches dont stick as well a they should sometimes, and people dont get the amount of nacotic they are used to and it causes a slight withdrawal. Okay, so guess what the PM doctor gives my husband? 250 mg of Nucynta instead, and she said that it has enough of the narcotic to keep him from w/d,
but that it doesn't have the euphoric effects of other opioids. So, yes I think you should be careful, but give it a chance to see if it works. Please let me know, because I take a personal interest in it now and I will do the same!! Good luck... Sweetpea
15 Jun 2012
InnerSpirit here, nucynta 100mg made me feel as if I had a six pack of beer. Few narcotics give me a buzz but this one did. I have changed to another medication as what I need is pain relief and I want to be in control and I saw trouble ahead if I continued taking this new medication.
15 Jun 2012
I do not know what your circumstances are, maybe you are in severe pain, But just to take the Nucynta to get high is a bad thing, which believe me turnds into a daily struggle oft rying to get a fix. Most people here on DRUGS have dealt with abuse after being on pain meds for such a long time. As Mary and otthers stated, How is it doing with your pain, if it is working, then you are well off, like me i been bounce around on different pain meds for years, and am still having a hard time, to be OXYCONTIN worked best in combonation with a breakthru pain med.If you are used to pain killlers that is 1 thing, but if not , i would stop and go to a lighter drug, ( No Judgements) but the road you are on, if it is just about getting High, will lead you to a dark place, and change the way you think, and act. It can turn you into a person that you thought wasn't in you, untill you awke the beast inside you never really know.
21 Aug 2012
The answer is No! I took a 100mg pill this morning. I'm dizzy, nauseous, very tired and feel weird..Not in a good way. I was taking oxy and hydro for serious pain. My doc no longer prescribes opiates, so he sent me to pain clinic. The pain doc prescribed nycynta. I'm still in pain. New meds have serious side-effects and don't stop pain. A waste of money.
- Nucynta Information for Consumers
- Nucynta Information for Healthcare Professionals (includes dosage details)
- Side Effects of Nucynta (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have suffered with upper and lower spine pain for decades due to an accident requiring fusion at C6-C7. Have degenerative discs above and below, ...
4 answers • 29 Jan 2014
the same time has your pain meds (on Nucynta ER 50mg 2X). Or should I take them hour or so early then my gab ? have been on Gab. seen Sept. 2013 for ...
3 answers • 21 Feb 2014
I've been dealing with chronic pain in my right leg, hip and back for almost 2 years now. I was on Hydrocodone/Acetaminophen 5/325 then went to ...
2 answers • 15 Nov 2015
... pain, but lately I've had severe fatigue and am wondering if the extended use of Nucynta is causing my fatigue. Anybody else experience this?
0 answers • 25 May 2016